Systems of Homogeneous Equations.

D.B. Leep; W.M. Schmidt

Inventiones mathematicae (1983)

  • Volume: 71, page 539-550
  • ISSN: 0020-9910; 1432-1297/e

How to cite


Leep, D.B., and Schmidt, W.M.. "Systems of Homogeneous Equations.." Inventiones mathematicae 71 (1983): 539-550. <>.

author = {Leep, D.B., Schmidt, W.M.},
journal = {Inventiones mathematicae},
keywords = {systems of homogeneous equations; homogeneous polynomial; common p-adic zero},
pages = {539-550},
title = {Systems of Homogeneous Equations.},
url = {},
volume = {71},
year = {1983},

AU - Leep, D.B.
AU - Schmidt, W.M.
TI - Systems of Homogeneous Equations.
JO - Inventiones mathematicae
PY - 1983
VL - 71
SP - 539
EP - 550
KW - systems of homogeneous equations; homogeneous polynomial; common p-adic zero
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.